# SDR ASAA2018062195142

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,131 hours, 9,633 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 171668
- Condition: Damaged
- Location: Nr 1 Hf Comms
- Part time: 28,348 hours, 8,356 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNABLE TO TRANSMIT,  BUT RECEIVES OK.  SELCAL IS OK. DOES NOT TRANSMIT ON YOKE OR PANEL PTT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF COUPLER AND NR 1 HF TRANSCEIVER IAW AMM 23-11-21, & AMM 23-11-61.
